Торговое название:
Норжесик
Norgesic
Состав:
Каждая таблетка содержит:
Орфенадрина цитрат 35 мг
Парацетамол 450 мг
Свойства:
Препарат назначается для снятия спазма скелетной мускулатуры, сопутствующего острой или хронической боли.
Комбинация двух активных ингредиентов способствует достижению быстрого эффекта и пролонгированному действию.
Орфенадрин избирательно воздействует на скелетную мускулатуру, снижая патологически повышенный мышечный тонус.
Парацетамол обладает анальгезирующим и жаропонижающим эффектом, проявляющимся через 30 мин после приема препарата и длящимся 3-4 часа.
Показания:
Норжесик назначается при следующих состояниях:
Хронические боли в спине и чувство мышечного напряжения, сопутствующие таким патологическим состояниям , как: межпозвоночные грыжи, фиброзы, миозиты, миалгии.
Травмы мышц, головная боль, дисменорея.
Способ применения и дозы:
По 2 таблетки 3 раза в день.
Противопоказания:
Препарат не рекомендуется детям до 12 лет.
Повышенная чувствительность к компонентам препарата.
Миастения.
Печеночная недостаточность.
Гипертрофия предстательной железы.
Глаукома.
Пептические язвы.
Меры предосторожности:
Орфенадрин может вызвать головокружение и сонливость, поэтому необходимо воздержаться от управления транспортными средствами и занятий видами деятельности, требующими повышенной концентрации внимания и быстроты психомоторных реакций.
Побочные эффекты:
Сердцебиение, тахикардия.
Возбуждение, спутанность сознания, головокружение, сонливость, эйфория, галлюцинации, головная боль, зуд, крапивница, запор, раздражение желудка, тошнота, рвота, задержка мочи, затрудненное мочеиспускание, тремор, затуманивание зрение, повышенное внутриглазное давление, мидриаз.
Способ хранения:
Хранить при температуре не выше 30 градусов.
Упаковка:
Картонная коробка содержит 2 блистера по 10 таблеток, бумажную инструкцию.
This site is intended for patients in the United States.
What is Norgesic®?
Norgesic® is a multimodal agent. It is an opioid-free pain reliever that combines 3 medications into one pill to help relieve mild to moderate acute musculoskeletal pain.
Each Norgesic® tablet contains the following:
Orphenadrine Citrate 25 mg
— Orphenadrine is a muscle relaxant, which helps to reduce muscle tension and pain due to strains, overuse, and other injuries.
Aspirin 385 mg
— Aspirin is a nonsteroidal anti-inflammatory drug (NSAID). Aspirin is effective in alleviating pain, swelling, and fevers.
Caffeine 30 mg
— Caffeine is a stimulant. It is often combined with other pain medications, such as aspirin, to increase pain relief.
Tablets are not actual size.
What level of musculoskeletal pain does Norgesic® treat?
Norgesic® is a multimodal agent for treatment of mild to moderate acute musculoskeletal pain.
Aspirin should be used with extreme caution in the presence of peptic ulcers and coagulation abnormalities. Rare GI hemorrhage due to the aspirin content may be associated with the administration of Norgesic®.
What role does caffeine play in Norgesic®?
According to a Cochrane meta-analysis of more than 7,000 patients, caffeine was found to have a synergistic effect on pain relief when added as an analgesic adjuvant.
Side Effects
Side effects of Norgesic® Tablets are those seen with aspirin and caffeine or those usually associated with mild anti-cholinergic agents. These may include tachycardia, palpitation, urinary hesitancy or retention,
dry mouth, blurred vision, dilation of the pupil, increased intraocular tension, weakness, nausea, vomiting, headache, dizziness, constipation, drowsiness, and rarely, urticaria and other dermatosis. Infrequently, an elderly
patient may experience some degree of confusion. Mild central excitation and occasional hallucinations may be observed. These mild side effects can usually be eliminated by reduction in dosage. One case of aplastic anemia
associated with the use of orphenadrine citrate, aspirin and caffeine has been reported. No causal relationship has been established. Rare G.I. hemorrhage due to aspirin content may be associated with the administration of
Norgesic® Tablets. Some patients may experience transient episodes of light-headedness, dizziness or syncope.
1 TO 2 TABLETS FOR A FLEXIBLE DOSING REGIMEN
Tablets are not actual size
1 to 2 tablets
3 to 4 times daily
What pharmacies carry Norgesic®?
Norgesic® is available at many independent and retail pharmacies. If you are unable to find this product locally, Sterling Specialty Pharmacy is able to mail to patients across the US. Should your healthcare
provider choose to prescribe Norgesic®,
click here to download an information sheet
to give to them.
E-scribe #: 2433693
Pharmacy Name: Sterling Specialty Pharmacy, Mendota Heights, MN
Phone Number: 888-618-4126
Fax Number: 866-588-0371
IMPORTANT SAFETY INFORMATION (ISI)
▲ expand
What is the most important information I should know about Norgesic®?
Norgesic® tablets may cause serious side effects, including:
- Rare but serious bleeding due to the aspirin content
- Life-threatening skin reactions
- Life-threatening allergic reactions
Stop taking Norgesic® and call your healthcare provider or get emergency help right away if you have any of these symptoms: rash, fever, trouble breathing, or swelling of the face, lips, tongue, or throat.
Use caution until you know how Norgesic® affects you. It may impair your ability to drive or use other machinery.
Do not take Norgesic® if you have any of the following:
- Glaucoma (an eye disease)
- Blockage in your digestive tract (pyloric or duodenal obstruction)
- Achalasia (a rare disorder of the esophagus)
- Enlarged prostate (prostatic hypertrophy)
- Blockage that results in trouble urinating (obstruction of the bladder neck)
- Myasthenia gravis (a disorder of the muscles and nerves)
- Allergy or sensitivity to orphenadrine, aspirin, caffeine, or any other ingredient in Norgesic®
(see Full Prescribing Information for complete list)
Before taking Norgesic®, tell your healthcare provider about all your medical conditions, including active viral infection (such as chicken pox, flu, or flu-like symptoms), stomach ulcer, bleeding problems, or pregnancy (or plans to become pregnant).
Talk to your healthcare provider if you are considering taking Norgesic® during pregnancy. You should not take Norgesic® after 29 weeks of pregnancy.
What are the possible side effects of Norgesic®?
Common side effects of Norgesic® include increased heart rate (tachycardia), strong or rapid heartbeat (palpitations), trouble urinating (urinary hesitancy or retention), dry mouth, blurred vision, weakness, nausea, vomiting, headache, dizziness, constipation, or drowsiness.
These are not all the possible side effects of Norgesic®. Please see the Full Prescribing Information for the complete list of side effects or speak with your healthcare provider for medical advice or more information.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit www.fda.gov/medwatch, or call 1-800-FDA-1088.
INDICATION
Norgesic® is a prescription medicine for the relief of mild to moderate pain due to acute disorders of the muscles, bones, joints, ligaments, or tendons. Norgesic® tablets should be used along with rest, physical therapy, and other measures to help relieve discomfort associated with such conditions. Norgesic® is not recommended in children under 12 years of age.
Please see the Full Prescribing Information.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit www.fda.gov/medwatch, or call 1-800-FDA-1088.
Общее имя: Aspirin/caffeine/orphenadrine
Класс препарата:
Комбинации релаксантов скелетных мышц
Использование Norgesic
Аспирин относится к классу препаратов, называемых салицилатами. Аспирин снижает содержание в организме веществ, вызывающих боль и воспаление. Он используется для уменьшения боли, воспаления и лихорадки.
Кофеин используется в этой комбинации для усиления обезболивающего эффекта аспирина и орфенадрина.
Орфенадрин является миорелаксантом. Он работает путем блокирования нервных импульсов (или болевых ощущений), посылаемых в мозг.
Норгезик (аспирин/кофеин/орфенадрин) используется наряду с отдыхом и физиотерапией для лечения травм и других болезненных мышечных болей. состояниях.
Это лекарство также можно использовать для целей, отличных от тех, которые указаны в данном руководстве по лекарствам.
Norgesic побочные эффекты
Если у вас возникли какие-либо из следующих серьезных побочных эффектов, прекратите прием Норгезика и обратитесь за неотложной медицинской помощью или немедленно обратитесь к врачу:
С большей вероятностью могут возникнуть другие, менее серьезные побочные эффекты. Продолжайте принимать Норгезик и обратитесь к врачу, если вы испытываете
Также могут возникнуть побочные эффекты, отличные от перечисленных здесь. Поговорите со своим врачом о любых побочных эффектах, которые кажутся необычными или особенно неприятными. Вы можете сообщить о побочных эффектах в FDA по телефону 1-800-FDA-1088.
Прежде чем принимать Norgesic
Прежде чем принимать это лекарство, сообщите своему врачу, если оно у вас есть
заболевание почек,
Возможно, вы не сможете принимать Норгезик, или вам может потребоваться корректировка дозы или специальный контроль во время лечения, если у вас есть какое-либо из перечисленных выше состояний.
Неизвестно, будет ли это лекарство вредным для будущего ребенка. Не принимайте Норгезик без предварительной консультации с врачом, если вы беременны или можете забеременеть во время лечения.
Неизвестно, проникает ли Норгезик в грудное молоко. Не принимайте это лекарство без предварительной консультации с врачом, если вы кормите ребенка грудью.
Норджесик не одобрен для применения детьми младше 12 лет. Не используйте лекарства, содержащие аспирин, для лечения ребенка или подростка, у которого наблюдается лихорадка, симптомы гриппа или ветряная оспа, без предварительной консультации с врачом. У детей младше 20 лет аспирин может увеличить риск синдрома Рея — редкого, но часто смертельного заболевания.
Родственные наркотики
- Aspirin, caffeine, and orphenadrine
- Aspirin, carisoprodol, and codeine
- Carisoprodol and aspirin
- Carisoprodol, aspirin, and codeine
- Norgesic
- Norgesic Forte
- Orphenadrine w/A.C.
- Orphenadrine, aspirin, and caffeine
- Orphengesic
- Orphengesic Forte
Как использовать Norgesic
Принимайте Норгезик точно в соответствии с указаниями врача. Если вы не понимаете эти указания, попросите своего фармацевта, медсестру или врача объяснить их вам.
Принимайте каждую дозу, запивая полным стаканом воды.
Не принимайте больше. этого лекарства, чем предписано. Если боль не лечится должным образом, обратитесь к врачу.
Храните Norgesic при комнатной температуре, вдали от влаги и тепла.
Предупреждения
Соблюдайте осторожность при вождении автомобиля, работе с механизмами или выполнении других опасных действий. Норгезик может вызвать головокружение или сонливость. Если вы испытываете головокружение или сонливость, избегайте этих действий.
Употребляйте алкоголь с осторожностью. Алкоголь может усилить сонливость и головокружение при приеме Норгезика. Кроме того, в сочетании с аспирином алкоголь может нанести вред желудку.
Немедленно обратитесь к врачу, если во время лечения этим лекарством у вас возникнет сыпь, зуд, лихорадка или заложенность носа.
Остерегайтесь кровавого, черного или смолистого стула или кровавой рвоты. Это может указывать на повреждение желудка.
Не принимайте больше этого лекарства, чем предписано. Если боль не лечится должным образом, обратитесь к врачу.
На какие другие лекарства повлияют Norgesic
Сонливость или головокружение, вызванные орфенадрином, могут усиливаться другими препаратами, такими как антидепрессанты, алкоголь, антигистаминные препараты, седативные средства (используемые для лечения бессонницы), другие обезболивающие, лекарства от тревожности и миорелаксанты. Вместе эти лекарства могут вызвать опасный седативный эффект, который может привести к потере сознания и смерти. Расскажите своему врачу обо всех лекарствах, которые вы принимаете, и не принимайте никаких лекарств без предварительной консультации с врачом.
Не принимайте Норгезик без предварительной консультации с врачом, если вы принимаете какое-либо из следующих лекарств :
Вы можете вы не сможете принимать Norgesic, или вам может потребоваться корректировка дозировки или специальный мониторинг, если вы принимаете какое-либо из лекарств, перечисленных выше.
Другие препараты, кроме перечисленных здесь, также могут взаимодействовать с Norgesic. Прежде чем принимать какие-либо лекарства, отпускаемые по рецепту или без рецепта, проконсультируйтесь со своим врачом и фармацевтом.
Отказ от ответственности
Мы приложили все усилия, чтобы гарантировать, что информация, предоставляемая Drugslib.com, является точной и соответствует -дата и полная информация, но никаких гарантий на этот счет не предоставляется. Содержащаяся здесь информация о препарате может меняться с течением времени. Информация Drugslib.com была собрана для использования медицинскими работниками и потребителями в Соединенных Штатах, и поэтому Drugslib.com не гарантирует, что использование за пределами Соединенных Штатов является целесообразным, если специально не указано иное. Информация о лекарствах на сайте Drugslib.com не рекламирует лекарства, не диагностирует пациентов и не рекомендует терапию. Информация о лекарствах на сайте Drugslib.com — это информационный ресурс, предназначенный для помощи лицензированным практикующим врачам в уходе за своими пациентами и/или для обслуживания потребителей, рассматривающих эту услугу как дополнение, а не замену опыта, навыков, знаний и суждений в области здравоохранения. практики.
Отсутствие предупреждения для данного препарата или комбинации препаратов никоим образом не должно быть истолковано как указание на то, что препарат или комбинация препаратов безопасны, эффективны или подходят для конкретного пациента. Drugslib.com не несет никакой ответственности за какой-либо аспект здравоохранения, администрируемый с помощью информации, предоставляемой Drugslib.com. Информация, содержащаяся в настоящем документе, не предназначена для охвата всех возможных вариантов использования, направлений, мер предосторожности, предупреждений, взаимодействия лекарств, аллергических реакций или побочных эффектов. Если у вас есть вопросы о лекарствах, которые вы принимаете, проконсультируйтесь со своим врачом, медсестрой или фармацевтом.
Популярные ключевые слова
- metformin obat apa
- alahan panjang
- glimepiride obat apa
- takikardia adalah
- erau ernie
- pradiabetes
- besar88
- atrofi adalah
- kutu anjing
- trakeostomi
- mayzent pi
- enbrel auto injector not working
- enbrel interactions
- lenvima life expectancy
- leqvio pi
- what is lenvima
- lenvima pi
- empagliflozin-linagliptin
- encourage foundation for enbrel
- qulipta drug interactions
From Wikipedia, the free encyclopedia
Norgesic
Clinical data | |
---|---|
AHFS/Drugs.com | Micromedex Detailed Consumer Information |
MedlinePlus | a682162 |
Routes of administration |
Oral |
Identifiers | |
CAS Number |
|
(verify) |
Norgesic is the brand name of a muscle relaxant produced by Medicis Pharmaceutical (currently Valeant Pharmaceuticals). The generic is a combination of 385 mg of paracetamol, 25 mg of orphenadrine citrate[1] and 30 mg of caffeine.[2]
It was discontinued in the United States by the Food and Drug Administration in October 2015[3] but is still available in Scandinavia, Austria, Greece, Thailand, Australia and Hong Kong.[citation needed]
In some countries Norgesic has a different pharmaceutical combination. For example in Greece The combination of 450 mg of paracetamol, 35 mg of orphenadrine citrate is common.
- ^ «Norgesic». drugs.com.
- ^ Haig AJ (2005). Back Pain: A Guide for the Primary Care Physician. Versa Press. p. 151. ISBN 1-930513-59-3.
- ^
«Determination That TENSILON and TENSILON Preservative Free (Edrophonium Chloride) Injectable and Other Drug Products Were Not Withdrawn From Sale for Reasons of Safety or Effectiveness». Food and Drug Administration, Federal Register Volume 80, # 210. 2015-10-30. Archived from the original on 2017-08-26. Retrieved 2017-08-26.
Tablets
Orphenadrine citrate 35mg & Paracetamol 450mg
Consumer Medicine Information
What is in this leaflet
This leaflet answers some common questions about Norgesic tablets. However it does not contain all the available information. Your doctor and pharmacist have more information about this medicine.
If you have any questions about Norgesic that are not answered by this leaflet, please ask your doctor or pharmacist.
All medicines have risks and benefits. Your doctor has weighed the risks of your taking Norgesic against the benefits before prescribing it for you.
If you are worried about taking this medicine please talk to your doctor or pharmacist.
Keep this leaflet with your medicine as you may want to read it again.
What Norgesic is used for
The name of your medicine is Norgesic. It contains orphenadrine citrate and paracetamol.
Orphenadrine citrate is a skeletal muscle relaxant. It acts in the central nervous system to produce muscle relaxant effects. Paracetamol is used to treat or prevent pain and reduce fever.
Norgesic is used to treat tension headache and headaches caused by spasm of the muscles in the back of your head and neck.
It is also used to help relax certain muscles in your body and to relieve the pain and discomfort caused by sprains, strains or other injury to your muscles.
Your doctor may have prescribed Norgesic for another purpose.
Ask your doctor if you have any questions about why this medicine has been prescribed for you.
Before you take Norgesic
When you must not take it
Do not take Norgesic if you have had an allergic reaction to orphenadrine citrate, paracetamol or other similar medicines, or to any of the ingredients listed at the end of this leaflet.
Do not take Norgesic if you have any of the following:
glaucoma (high pressure in the eye);
intestinal blockage or oesophageal disease
enlarged prostate or bladder obstruction;
myasthenia gravis (a disease of the muscles causing drooping eyelids, double vision, difficulty in speaking and swallowing, and, sometimes, muscle weakness in the arms or legs).
Do not take Norgesic:
after the expiry date on the pack;
if the packaging shows signs of tampering.
unless advised by your doctor
Do not give this medicine to a child under the age of 12 years.
Safety and effectiveness in children younger than 12 years have not been established.
Before you start to take Norgesic
Tell your doctor or pharmacist if
you have allergies to any other medicines, foods, preservatives or dyes;
you have any heart problems;
you have any liver or kidney problems;
you have alcohol abuse problems.
you are taking other Paracetamol containing products.
Norgesic is not recommended for use during pregnancy or lactation. Tell your doctor if you are pregnant or breast feeding or intend to become pregnant or breastfeed.
Your doctor or pharmacist will discuss the possible risks and benefits of using Norgesic during pregnancy.
If you are not sure whether to start taking this medicine, talk to your doctor.
Taking other medicines
Tell your doctor or pharmacist if you are taking any other medicines, including any that you buy without a prescription from your pharmacy, supermarket or health food store.
Some medicines when taken with Norgesic may interfere with each other. These include:
anticholinergics (medicines used to relieve stomach cramps or spasms).
medicines used to treat depression.
other central nervous system depressant drugs, including alcohol. Examples of CNS depressants are antihistamines or medicines for hayfever, other allergies or colds; sedatives or tranquilizers; narcotic analgesics (eg. dextropropoxyphene); barbiturates; medicines for seizures; anaesthetics, including some dental anaesthetics; and other muscle relaxants.
medicines used to treat epilepsy or fits.
medicines used to prevent blood clots.
medicines which affect gastric emptying eg metoclopramide, propantheline.
chloramphenicol, which is an antibiotic
You may need different amounts of your medicines, or you may need to take different medicines. Your doctor or pharmacist has more information on medicines to be careful with or avoid while taking Norgesic.
How to take Norgesic
Follow all directions given to you by your doctor or pharmacist carefully.
They may differ from the information contained in this leaflet.
If you do not understand the instructions on the pack ask your doctor or pharmacist for help.
How much to take
The usual dose of Norgesic in adults is two tablets three times a day. Your doctor will prescribe the correct dose for you.
Take Norgesic tablets only as directed by your doctor or pharmacist. Do not change the dose unless your doctor tells you to do so.
If you forget to take your medicine
If you miss a dose of this medicine and remember within an hour or so of the missed dose, take it right away. If you do not remember until later, skip the missed dose and go back to taking it as you would normally.
Do not take double doses.
If you take too much (overdose)
Overdose with paracetamol-containing medicines can lead to liver damage.
Do not take more than the recommended dose unless your doctor tells you to.
Immediately telephone your doctor or go to Accident and Emergency at the nearest hospital if you think that you or anyone else may have taken too much Norgesic. Do this even if there are no signs of discomfort or poisoning.
You may need urgent medical attention.
Symptoms of an overdose include abdominal pain; vomiting; increased sweating; severe drowsiness; difficulty breathing; cyanosis; excitement; confusion; severe confusion leading to coma; convulsions; fast heart rate; dilated pupils and difficulty passing urine.
While you are taking Norgesic
Things you must do
Tell all doctors, dentists and pharmacists who are treating you that you are taking Norgesic.
Tell your doctor immediately if you become pregnant while taking this medicine.
Be careful driving or operating machinery until you know how the medicine affects you.
Norgesic may cause some people to have blurred vision or to become drowsy, dizzy, light-headed, faint or less alert than they are normally. It may also cause muscle weakness in some people. If you have any of these symptoms do not drive or operate machinery or do anything else that could be dangerous.
Norgesic may cause dryness of the mouth. For temporary relief use sugarless gum or sweets, melt some ice in your mouth or use a saliva substitute.
If dry mouth continues for more than 2 weeks speak to your dentist.
Continued dryness of the mouth can increase the chance of dental disease, including tooth decay, gum disease and fungal infections.
Things you must not do
Norgesic is a prescription medicine and has been prescribed for you only.
Do not give it to anyone else even if they have the same condition as you.
Do not take Norgesic to treat any other complaints unless your doctor tells you to.
Side Effects
All medicines can cause unwanted side effects. Sometimes they are serious, most of the time they are not.
Speak to your doctor if any of the following side effects occur:
Less common: decreased urination; eye pain; fainting; fast or pounding heartbeat.
Rare: hallucinations; shortness of breath; troubled breathing; tightness in chest and/or wheezing; skin rash; sores, ulcers or white spots on lips or in mouth; swollen and/or painful glands; unusual bruising or bleeding; unusual tiredness or weakness.
The following side effects usually do not need medical attention and may go away during treatment as your body adjusts to the medicine.
Speak to your doctor if any of the following side effects continue or are bothersome:
More common: dry mouth.
Less common or rare: abdominal or stomach cramps or pain; blurred or double vision; confusion; constipation; difficulty in urination; dizziness or light-headedness; drowsiness; excitement, indigestion, irritability, nausea, nervousness or restlessness; headache; muscle weakness; unusually large pupils of the eyes.
Other side effects not listed above may also occur in some patients.
If you notice any side effects that are not listed here tell your doctor or pharmacist.
After taking Norgesic
Storage
Keep this medicine in a cool dry place where the temperature stays below 30°C. Do not store it or any other medicine in the bathroom or near a sink. Do not leave it on a window sill or in the car. Keep all medicines where children cannot reach them.
A locked cupboard at least 1.5 metres above the ground is a good place to store medicines.
Disposal
If your doctor tells you to stop taking this medicine, or if it has passed its ‘Use By’ date ask your pharmacist what to do with any tablets that are left over.
Product Description
What it looks like
Norgesic are white tablets with N/C marked on one side and no marking on the other side, in bottles containing 100 tablets, 24 tablets and 8 tablets and blisters containing 24 tablets.
Ingredients
Each Norgesic tablet contains 35mg orphenadrine citrate and 450mg paracetamol.
It also contains:
Magnesium Stearate
Colloidal Anhydrous Silica
Microcrystalline Cellulose
Starch 1500
This medicine does not contain gluten.